# SDR CA190716004

- Difficulty date: July 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 4063000601
- Condition: Failed
- Location: Nlg Steering
- Part time: 1,243 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE WHEEL STEERING CAUTION LIGHT IN FLIGHT,  ENGINEER REPLACE STEERING CONTROL UNIT (SCU) AND PILOT HAND CONTROL UNIT (PHCP) (TC# 20190716004)
